• Get ready to energize your life?

    Top Offers Only Today

    Support your health and step-up your mental focus

  • Get ready to energize your life?

    Top Offers Only Today

    Support your health and step-up your mental focus

  • Get ready to energize your life?

    Top Offers Only Today

    Support your health and step-up your mental focus

>

Allergy and asthma care center houston

post in: Beauty Date:23 Sep 2017, 14:18 views:4515

Allergy and asthma care center houston

In March 2011, Allegra (fexofenadine) became non-prescription. An antihistamine, it treats runny nose, itchy nose/eyes and sneezing. All forms of Allegra are now over-the-counter, including Children's Allegra, Allegra-D 12 hour asthma and Allegra-D 24 hour.

Allegra-D also contains pseudoephedrine, which is effective for stuffy nose, sinus pressure and headache. Allegra-D 12 hour and Allegra-D 24 hour are completely different. Besides only working for half as long, the 12 hour version contains 60 mg of Allegra.

So twice a day would be 120 mg, right? But Allegra-D 24 hour contains 180. The 24-hour version came out after establishing that 180 mg per day worked better than 120.

Previously prescription-only, Claritin (loratadine) and Zyrtec (cetirizine) went over-the-counter a few years ago.

The plain Allegra is also available in 24 and 12 hour doses, but the 24 hour dose actually contains three-times more medicine than the 12 hour dose (180.

Allegra attack is almost as strong as Zyrtec, but far less sedating. Claritin is the least effective of the three.

Claritin may be non-sedating, but is barely more effective than placebo The Claritin Effect; Prescription for Profit".

New York Times, March 11, 2001). In order to get Claritin.

Up to Zyrtec's.

 

TOP FREE OFFERS TODAY TEST WEBSITE